RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovenko, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 7
Presentations: 2

Number of views:
This page:1643
Abstract pages:2688
Full texts:643
References:114
Professor
Candidate of physico-mathematical sciences (1985)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 02.06.1960
E-mail:
Website: http://www.wisdom.weizmann.ac.il/~yakov
Keywords: analytic differential equations; limit cycles; Abelian integrals.
   
Main publications:
  • S. Yakovenko. On functions and curves defined by ordinary differential equations // The Arnoldfest (Toronto, ON, 1997), 497–525, Amer. Math. Soc., Providence, RI, 1999.
  • D. Novikov, S. Yakovenko. Trajectories of polynomial vector fields and ascending chains of polynomial ideals // Ann. Inst. Fourier (Grenoble), 1999, 49(2), 563–609.
  • D. Novikov, S. Yakovenko. Integral curvatures, oscillation and rotation of spatial curves around affine subspaces // J. Dynam. Control Systems, 1996, 2(2), 157–191.
  • Y. Ilyashenko, S. Yakovenko. Double exponential estimate for the number of zeros of complete abelian integrals and rational envelopes of linear ordinary differential equations with an irreducible monodromy group // Invent. Math., 1995, 121(3), 613–650.
  • Yu. Ilyashenko, S. Yakovenko. Finite cyclicity of elementary polycycles in generic families // Concerning the Hilbert 16th problem, 21–95, Amer. Math. Soc. Transl. Ser. 2, 165, Amer. Math. Soc., Providence, RI, 1995.

http://www.mathnet.ru/eng/person17655
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yakovenko.sergei
https://mathscinet.ams.org/mathscinet/MRAuthorID/227045

Publications in Math-Net.Ru
2003
1. D. Novikov, S. Yu. Yakovenko, “Quasialgebraicity of Picard–Vessiot fields”, Mosc. Math. J., 3:2 (2003),  551–591  mathnet  mathscinet  zmath  isi  elib
1991
2. Yu. S. Ilyashenko, S. Yu. Yakovenko, “Finitely-smooth normal forms of local families of diffeomorphisms and vector fields”, Uspekhi Mat. Nauk, 46:1(277) (1991),  3–39  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:1 (1991), 1–43  isi
1990
3. S. Yu. Yakovenko, “Conditions necessary for optimality in the convex Bolza problem with phase constraints of a general form”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  92–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 82–83
1989
4. S. Yu. Yakovenko, “Fixed points of the Bellman operator semi-groups and invariant manifolds of subdifferential Hamiltonian equations”, Avtomat. i Telemekh., 1989, 6,  43–52  mathnet  mathscinet  zmath; Autom. Remote Control, 50:6 (1989), 750–758
1987
5. S. Yu. Yakovenko, “Optimal detection of changing properties of random sequences. I. Non-siccessive detection the asymptotic behavior of optimal paths in Gail continuous-time models”, Avtomat. i Telemekh., 1987, 8,  144–153  mathnet
1986
6. S. Yu. Yakovenko, “On continuous-time von Neumann–Gale models”, Dokl. Akad. Nauk SSSR, 291:4 (1986),  789–792  mathnet  mathscinet  zmath
1985
7. S. Yu. Yakovenko, “Asymptotic behavior of optimal trajectories in homogeneous macroeconomic models”, Avtomat. i Telemekh., 1985, 11,  100–107  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 1431–1438

2014
8. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014),  173–179  mathnet  mathscinet  isi
2007
9. V. I. Arnol'd, F. M. Borodich, O. A. Gelfond, Yu. S. Ilyashenko, B. Ya. Kazarnovskii, V. A. Kirichenko, A. B. Sossinski, V. A. Timorin, M. A. Tsfasman, S. Yu. Yakovenko, “Askold Georgievich Khovanskii”, Mosc. Math. J., 7:2 (2007),  169–171  mathnet  mathscinet
2005
10. D. V. Anosov, V. I. Arnol'd, A. A. Glutsyuk, A. S. Gorodetski, V. Y. Kaloshin, A. B. Katok, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, S. Yu. Yakovenko, “Yulij S. Ilyashenko”, Mosc. Math. J., 5:1 (2005),  3–4  mathnet  mathscinet

Presentations in Math-Net.Ru
1. On Yulij Ilyashenko's works
S. Yu. Yakovenko
International conference «Real and Complex Dynamical Systems», dedicated to the to the 75th anniversary of Yu. S. Il'yashenko
November 26, 2018 16:20   
2. Аналгебраическая геометрия
S. Yu. Yakovenko
Globus Seminar
November 15, 2018 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019